# SDR DHL2004745511

- Difficulty date: July 2, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Engine: Pwa JT8D*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE FOLLOWING DISCREPANCIES WERE NOTED; LT FUSE HAS A DENT FWD BS 380 BELOW STR 17L.  DAMAGE FOUND TO BE OUT OF LIMITS IAW 727 SRM 53-30-1 FIG 1. CUT OUT DAMAGED AREA DIM 2 INCH X 1 INCH AND FABBED DOUBLER FROM 2024 T3 .071 PO NR 9007903 DIM 10.2500 INCHES X 9.5 INCHES IAW 727 SRM 53-30-3 FIG 3. DOUBLER TREATED, PRIMED IAW 727 SRM 51-10-2 AND INSTALLED IAW 727 SRM 53-30-3 FIG 3.
